# SDR AC2R2017071901

- Difficulty date: July 19, 2017
- Submitted: July 19, 2017
- Operation: General aviation
- Aircraft: N139CW
- Make and model: Agusta AB139
- Aircraft serial: 31020
- Aircraft time: 7,997 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Overhead Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE MECHANICS HAD THE POWER ON THE AIRCRAFT AND NOTICED SPARKS IN THE OVERHEAD AREA ABOVE CIRCUIT BREAKER PANEL, WHEN THEY MOVED THE ROTOR BRAKE HANDLE FORWARD. THE AREA WAS INSPECTED AND THEY DISCOVERED THAT SOME WIRES HAD BEEN CONTACTING THE ROTOR BRAKE ROD AND CHAFED THROUGH K16 & K63 WIRE BUNDLE.  WIRES WERE REPAIRED AND REROUTED.  WE INSPECTED THE REMAINDER OF OUR FLEET AND FOUND NO OTHER AIRCRAFT IN THIS CONDITION.
